Alert archive / Illinois / Tornado Warnings in 2017
Tornado Warning 16, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Jul 19, 2017, 8:16 PM CDT for 4 counties in Illinois. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2017, 8:16 PM CDT (01:16 UTC)
- Expired
- Jul 19, 2017, 8:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Boone County, IL, DeKalb County, IL, Ogle County, IL, Winnebago County, IL
The radar
The Milwaukee radar (KMKX), 91 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 8:35 PM CDT | TSTM WND DMG | 3 E Davis Junction, IL | POWER OUT IN THE MONROE CENTER WITH MULTIPLE LINES DOWN IN NE OGLE COUNTY. |
| Jul 19, 8:40 PM CDT | TSTM WND GST 70 | Belvidere, IL | 70 MPH WIND GUST AT BOONE COUNTY FAIRGROUNDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 5:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1032 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
935
WFUS53 KLOT 200116
TORLOT
ILC007-037-141-201-200145-
/O.NEW.KLOT.TO.W.0016.170720T0116Z-170720T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Chicago/Romeoville Il
816 PM CDT WED JUL 19 2017
The National Weather Service in Chicago has issued a
* Tornado Warning for...
Northeastern Ogle County in north central Illinois...
Northwestern De Kalb County in north central Illinois...
Southeastern Winnebago County in north central Illinois...
Southern Boone County in north central Illinois...
* Until 845 PM CDT
* At 816 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located near
Rockford, moving southeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Rockford and Rockford Airport around 820 PM CDT.
Cherry Valley around 825 PM CDT.
Belvidere around 830 PM CDT.
Kirkland around 840 PM CDT.
Kingston around 845 PM CDT.
Other locations impacted by this tornadic thunderstorm include New
Millford and Davis Junction.
Including the following interstates...
I-39 between mile markers 108 and 123.
I-90 between mile markers 48 and 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4222 8870 4217 8871 4196 8889 4222 8924
4234 8915
TIME...MOT...LOC 0116Z 303DEG 40KT 4226 8915
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BMD3 follow-up statements
351
WWUS53 KLOT 200125
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville Il
825 PM CDT WED JUL 19 2017
ILC007-037-141-201-200145-
/O.CON.KLOT.TO.W.0016.000000T0000Z-170720T0145Z/
Ogle IL-De Kalb IL-Winnebago IL-Boone IL-
825 PM CDT WED JUL 19 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHEASTERN OGLE...NORTHWESTERN DE KALB...SOUTHEASTERN WINNEBAGO AND
SOUTHERN BOONE COUNTIES...
At 825 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Rockford Airport, moving southeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Belvidere around 830 PM CDT.
Kirkland around 840 PM CDT.
Kingston around 845 PM CDT.
Other locations impacted by this tornadic thunderstorm include New
Millford.
LAT...LON 4222 8870 4217 8871 4196 8889 4221 8914
4230 8907
TIME...MOT...LOC 0125Z 303DEG 40KT 4220 8903
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BMD420
WWUS53 KLOT 200136
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville Il
836 PM CDT WED JUL 19 2017
ILC141-201-200146-
/O.CAN.KLOT.TO.W.0016.000000T0000Z-170720T0145Z/
Ogle IL-Winnebago IL-
836 PM CDT WED JUL 19 2017
...THE TORNADO WARNING FOR NORTHEASTERN OGLE AND SOUTHEASTERN
WINNEBAGO COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until midnight CDT for
north central and northeastern Illinois.
LAT...LON 4222 8870 4217 8871 4200 8886 4213 8894
4221 8893
TIME...MOT...LOC 0136Z 303DEG 40KT 4213 8889
$$
ILC007-037-200145-
/O.CON.KLOT.TO.W.0016.000000T0000Z-170720T0145Z/
De Kalb IL-Boone IL-
836 PM CDT WED JUL 19 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHWESTERN DE KALB AND SOUTHERN BOONE COUNTIES...
At 836 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Kirkland, or 8 miles south of Belvidere, moving southeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Kingston around 845 PM CDT.
LAT...LON 4222 8870 4217 8871 4200 8886 4213 8894
4221 8893
TIME...MOT...LOC 0136Z 303DEG 40KT 4213 8889
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BMD872
WWUS53 KLOT 200143
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville Il
843 PM CDT WED JUL 19 2017
ILC007-037-200152-
/O.EXP.KLOT.TO.W.0016.000000T0000Z-170720T0145Z/
De Kalb IL-Boone IL-
843 PM CDT WED JUL 19 2017
...THE TORNADO WARNING FOR NORTHWESTERN DE KALB AND SOUTHERN BOONE
COUNTIES WILL EXPIRE AT 845 PM CDT...
The tornadic thunderstorm which prompted the warning no longer shows
strong rotation. Therefore, the warning will be allowed to expire.
However strong winds are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until midnight CDT for
north central and northeastern Illinois.
LAT...LON 4222 8870 4217 8871 4200 8886 4213 8894
4221 8893
TIME...MOT...LOC 0142Z 303DEG 40KT 4209 8882
$$
BMDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Jul 19, 6:48 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 19, 6:48 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 648 PM CDT Wed Jul 19 2017 .SHORT TERM... 319 PM CDT Through Thursday... For the remainder of the afternoon into early evening, the main concern will be isolated shra/tsra developing ahead of a lake breeze pushing inland. Latest vis satellite shows the lake shadow of clear air moving inland with sct cu/tcu/shra/tsra developing in the undisturbed warm/moist/unstable environment. Without a significant organizing trigger, other than the lake breeze boundary itself, activity should remain isold/widely scattered. There should be no severe threat from any tstms that develop, there will be the potential for locally heavy rainfall as pwats are around 2 inches over the area. This activity should largely be diurnal and dissipate with sunset. For the overnight hours, thunder concerns will shift to a developing MCS moving through srn MN this afternoon. The models have been all over the place with this system, both the CAMs and the larger scale models. The latest GFS seems to have the better handle on this system and the short term wx/pop/qpf forecast has trended closer to this solution than the NAM, especially, which has been a more northern track outlier. The general trend is for the MCS to track along an instability corridor, through nern IA/swrn WI and into nwrn IL by arnd midnight. Timing is still a bit uncertain and will depend on how the system develops upscale, but latest thinking is that any thunder will hold off until arnd midnight for the Rockford area and then spread southeast into the Chicago metro area drug the early morning hours. There has been some suggestion in the guidance that some secondary development may occur in a warm advection zone following the passage of the main MCS. This could allow some ts to linger into the morning hours tomorrow. There will be some severe threat with the main MCS, with the primary threat being strong damaging wind. Locally heavy rainfall will also be likely, which could aggravate the ongoing flooding issues on the Des Plaines and Fox Rivers. Expect that the system will be relatively progressive, so any heavy rainfall should be transitory and not sit in one location. For Thursday, increasing heat and humidity will become a concern in addition to renewed thunderstorm chances in the afternoon. The trend for tomorrow and into the extended forecast period will be for unsettles weather and periods of thunderstorms with periods of locally heavy rainfall possible. As for heat and humidity, expect that temperatures across much of the area should reach into the low 90s with dewpoints in the low to middle 70s. The highest temps and dewpoints should be confined to locations south of the I-80 corridor. Heat Index values may reach 105-107 F tomorrow south of I- 80 and a heat advisory may be required. have trended a bit higher than guidance on the temps and dewpoints, given the general synoptic pattern, so will hold off on issuing a heat advisory at this time and see how conditions evolve. Thunderstorm chances should be low tomorrow with mid level warm advection keeping some capping, but will maintain a corridor of low chance to slight chance pops for tsra along the main corridor of sfc instability. && .LONG TERM... 306 PM CDT Thursday night through Wednesday... Biggest concern in the extended is convection that may lead to heavy rain Friday and Friday night. Chances of storms continue through the weekend before a dry period sets up for the first half of next week. Expecting daytime convection to continue into Thursday evening/night ahead of the cold front. The cold front will stall over the far southern portion of the forecast area. Additional convection is expected Friday. There will be two areas of focus: the stationary front south of I-80 and an upper level disturbance shifting northeast from Iowa into southern WI. The GFS suggests PWAT values will be 2-2.25 inches, which is well above climatology and near the upper end of daily maxima for mid to late July. Mid level flow is around 40 MPH so while storms should be moving at a decent pace, heavy downpours are likely. The GFS appears to be capturing the current situation the best so weighed the forecast in its direction. While thunderstorms are possible across the forecast area Friday afternoon, think the best chance will be south of a Rockford to Valparaiso line. However, convection will spread to include all of the forecast area in the evening, and an organized convective complex will likely shift southeast through the region Friday night. This complex will lead to additional heavy rain that parts of the area do not need. Will continue to highlight our thoughts about heavy rain in an ESF and the hydrology section below. Flow off the lake will likely keep temps along the lake in the 80s while the rest of the region will be in the mid 80s to around 90. Dewpoints in the 70s will lead to heat indices from 90-100 north of I-80 to 100-106 south of I-80. I have medium confidence in Saturday's forecast as the convective complex should still be overhead Saturday morning. Convection should work over the atmosphere, and I am unsure how quickly we will be able to recover Saturday afternoon. If we can recover, thinking the best chance for additional storms will be along and east of I-55. The hot, sticky conditions continue Saturday with highs in the mid 80s to the low 90s and heat indices in the mid 90s to up to 106 degrees. Cooler and drier air arrives Sunday with highs in the 80s. High pressure slowly shifts east and reaches Lake Michigan Tuesday afternoon. I have dry conditions in the forecast through at least Tuesday night if not into Wednesday. Models are slowing the next system mid week so Wednesday may be drier than currently forecast. JEE && .HYDROLOGY...320 PM CDT The Hydrologic Outlook (ESF) for along and north of I-88 has been continued due to concerns of multiple rounds of storms through early this weekend. Observational trends are supporting the forecast in terms of a very moist atmosphere over the area from now through Saturday, with pwats in excess of 2 inches. The confidence on receiving a burst of heavy rain with a quick-moving storm complex in far northern Illinois late tonight has increased, but some uncertainty still resides in exact track of this system. Where the center of it passes certainly will have potential for 1"-2" in around 1-2 hours.Typically, with such quick moving storms, even if intense, the tendency is to produce widespread averages more of 0.50"-1.00". If there were to be some slower movement or backbulding, concerns would raise for renewed flooding. Wet antecedent conditions particularly over the Des Plaines and Fox River basins provide concerns through the rest of the week as storm chances increase Thursday night and into Friday. Location of this rainfall is even more uncertain, however there may be higher concern of additional flooding given it is a regime that could favor training storms and very efficient rain-producing storms. MTF/ASK && .AVIATION... For the 00Z TAFs... Some significant changes to the near term TAF due to the ongoing MCS nearing northwest IL that has a history of strong winds. HRRR model the only one grasping onto it and it is still a few hours too slow. The MCS should continue to propogate southeastward toward the terminals this evening. Expect strong northwest winds behind the MCS, gusting to 60 mph or higher at RFD and points west of the lake breeze axis. A bit more uncertainty with the severe potential closer to ORD/MDW, but do feel there will be a period of storms and gusty northwest winds to the terminals as well. Did not make any significant changes beyond the near term, there does appear a decent signal that another round of storms will form across MN overnight and move southeastward again into the area late tonight into early Thursday. Confidence on specific timing and impacts is low, but will reassess with the 3z AMD once we get through round 1. We did leave the Prob30 tomorrow afternoon, but some concerns about the trigger and coverage. There could be a northeast wind shift to help as a trigger for convergence with subtle waves in the upper level flow. Low confidence on the NE wind shift at ORD tomorrow, but do feel there will be a NE wind shift at some point tomorrow afternoon/early evening. KMD && .MARINE... 306 PM CDT Looking at a relatively quiet period over the lake through next week. Weak high pressure currently over the lake will continue east tonight. Winds become southerly behind the high early Thursday morning and then continue to veer through the day. The baggy pressure gradient will likely result in periods of variable wind directions across the lake. Another weak high moves over the lake Friday morning. Winds become southeast by the evening, and speeds may increase to 15-25 kt over the southern end of the lake. Guidance indicates the gradient may increase over the southern end of the lake Friday evening, but do not have a lot of confidence in the pattern. Low pressure passes over the lake this weekend with westerly flow becoming northerly across the lake by Monday morning. North winds may reach 15-25 kt for a time Sunday afternoon into Monday. Northerly flow stays over the lake until the high moves over the lake Tuesday evening. Persistent northerly flow may result in waves hazardous to small craft Sunday night into Monday. JEE && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jul 19, 3:48 PM CDT, 4 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
348 PM CDT Wed Jul 19 2017
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
202100-
Winnebago-Boone-McHenry-Lake Illinois-Ogle-Lee-De Kalb-Kane-
DuPage-Cook-La Salle-Kendall-Grundy-Will-Kankakee-Livingston-
Iroquois-Ford-Lake Indiana-Porter-Newton-Jasper-Benton-
348 PM CDT Wed Jul 19 2017 /448 PM EDT Wed Jul 19 2017/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...Tonight.
WEATHER HAZARDS EXPECTED:
Elevated Thunderstorm Risk...with an associated:
Limited Tornado Risk.
Elevated Hail Risk...up to nickel size.
Significant Thunderstorm Wind Damage Risk...up to 60 MPH.
Elevated Flooding Risk.
Elevated Excessive Heat Risk.
DISCUSSION:
Isolated to widely scattered thunderstorms have formed and are
mainly producing heavy rain. The strongest storms may produce
small hail or gusty winds. A second, larger complex of
thunderstorms is forecast to move southeast into far northern
Illinois overnight. It is still uncertain if the storms will move
through much of the area or just pass near the Illinois and
Wisconsin state line. There is potential to have severe winds with
this complex of storms, as well as periods of very heavy rainfall
that could bring localized flooding.
In addition...flooding is expected along portions of the Fox
and Des Plaines Rivers.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thursday...
Limited Flooding Risk.
Elevated Severe Thunderstorm Risk.
Elevated Excessive Heat Risk.
Friday...
Elevated Flooding Risk.
Elevated Severe Thunderstorm Risk.
Elevated Excessive Heat Risk.
Saturday...
Limited Thunderstorm Risk.
Elevated Excessive Heat Risk.
Sunday...
Limited Thunderstorm Risk.
High Swim Risk.
Tuesday...
Limited Thunderstorm Risk.
DISCUSSION:
An active and humid weather pattern will continue into the
weekend. This will include periodic thunderstorm chances with
the potential for heavy rain that could result in flooding, and
possibly a severe thunderstorm threat. The humid air mass also
may lead to heat index readings in excess of 100 degrees, most
favored south of Interstate 80 Thursday through Saturday.
In addition, flooding will continue along portions of the Fox and
Des Plaines Rivers.
.SPOTTER INFORMATION STATEMENT...
Spotters may be needed tonight.
GENERAL STORM MOTION OF THE DAY:
Moving toward the southeast at 10 to 15 MPH.
&&
LMZ740>745-202100-
Winthrop Harbor to Wilmette Harbor-
Wilmette Harbor to Northerly Island-
Northerly Island to Calumet Harbor-Calumet Harbor to Gary-
Gary to Burns Harbor-Burns Harbor to Michigan City-
348 PM CDT Wed Jul 19 2017
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...Tonight.
Limited Thunderstorm Risk.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thursday and Friday...
Elevated Thunderstorm Risk.
Saturday...
Limited Thunderstorm Risk.
Sunday...
Limited Thunderstorm Risk.
Hazardous Conditions for Small Craft are likely.
Monday...
Hazardous Conditions for Small Craft are likely.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-202100-
Lake Michigan from Michigan City IN to St. Joseph MI 5 NM
offshore to Mid Lake-
Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and north of a line from Charlevoix MI to South
Fox Island 5 NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to
Mid Lake-
Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to
Mid Lake-
Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5 NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5 NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5 NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid
Lake-
Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to
Mid Lake-
348 PM CDT Wed Jul 19 2017
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...Tonight.
Thunderstorms are likely tonight. Some of these overnight storms
may produce wind gusts in excess of 50 knots, especially for the
southern portions of the lake.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
There are periodic thunderstorm chances through Sunday.
&&
JEE
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:21 PM CDT | Severe Thunderstorm Warning | LOT | Ogle, Winnebago | 54 min |
| Jul 19, 7:54 PM CDT | Severe Thunderstorm Warning | LOT | Boone, DeKalb, Lee, McHenry, Ogle, Winnebago | 51 min |
| Jul 19, 8:05 PM CDT | Special Marine Warning | LOT | 25 min | |
| Jul 19, 8:24 PM CDT | Special Marine Warning | LOT | 2 hr | |
| Jul 19, 8:30 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, LaSalle, Lee | 30 min |
| Jul 19, 8:34 PM CDT | Severe Thunderstorm Warning | LOT | Boone, Cook, DeKalb, DuPage, Kane, Kendall and 4 more | 56 min |
| Jul 19, 9:08 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Grundy, Kendall, Will | 67 min |
| Jul 19, 9:55 PM CDT | Special Weather Statement | LOT | Kankakee | 35 min |
| Jul 19, 10:26 PM CDT | Special Marine Warning | LOT | 64 min | |
| Jul 19, 10:37 PM CDT | Special Weather Statement | LOT | Ford, Iroquois | 53 min |
| Jul 19, 10:49 PM CDT | Special Weather Statement | LOT | Boone, DeKalb, Kane, Lake, McHenry, Winnebago | 56 min |
| Jul 20, 3:28 AM CDT | Special Weather Statement | LOT | Boone, Ogle, Winnebago | 47 min |
| Jul 20, 3:48 AM CDT | Severe Thunderstorm Warning | LOT | Boone, DeKalb, Ogle, Winnebago | 42 min |
| Jul 20, 4:21 AM CDT | Severe Thunderstorm Warning | LOT | Boone, DeKalb, Kane, Ogle | 39 min |
| Jul 20, 4:38 AM CDT | Special Weather Statement | LOT | Lee, Ogle | 52 min |
| Jul 20, 6:47 AM CDT | Special Weather Statement | LOT | DeKalb, LaSalle, Lee | 43 min |
| Jul 20, 7:14 AM CDT | Areal Flood Advisory | LOT | Cook, DuPage, Kane, Kendall, Lake, Will | 2 hr |
| Jul 20, 7:21 AM CDT | River Flood Advisory | LOT | Winnebago | 7 days |
| Jul 20, 7:21 AM CDT | River Flood Advisory | LOT | Ogle | 5 days |
| Jul 20, 7:21 AM CDT | River Flood Advisory | LOT | Lee | 66 hr |
| Jul 20, 7:27 AM CDT | Special Weather Statement | LOT | Grundy, Kendall, LaSalle, Livingston | 48 min |
| Jul 20, 8:15 AM CDT | River Flood Warning | LOT | Cook | 5 days |
| Jul 20, 9:23 AM CDT | River Flood Watch | LOT | Winnebago | 24 hr |
| Jul 20, 9:30 AM CDT | River Flood Advisory | LOT | Boone | 4 days |
| Jul 20, 9:30 AM CDT | River Flood Advisory | LOT | Winnebago | 52 hr |
| Jul 20, 9:30 AM CDT | River Flood Advisory | LOT | Winnebago | 7 days |
| Jul 20, 9:30 AM CDT | River Flood Advisory | LOT | Winnebago | 7 days |
| Jul 20, 2:15 PM CDT | Flash Flood Watch | LOT | Boone, DeKalb, DuPage, Grundy, Kane, Kendall and 6 more | 42 hr |
| Jul 20, 2:51 PM CDT | River Flood Warning | LOT | Winnebago | 6 days |
| Jul 20, 2:51 PM CDT | River Flood Warning | LOT | Winnebago | 19 days |
Nearby
Tornado Warnings in Illinois, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.